# SDR FDEA202303130408

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 46,172 hours, 18,825 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 144N4004178A
- Part serial: A2832
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#8 SLAT HAS 8 AREAS OF DELAM ON UPPER WEDGE. REPAIRED #8 SLAT, 8 AREAS OF DELAM IAW FED EX EA F-5750-T0373298 WINGS-FLIGHT   SURFACES-#8 SLAT, TRAILING EDGE WEDGE, DELAMINATION AND B757 SRM 51-70-10-2R REPAIR 4   AND 57-43-02 REPAIR 1
